# SDR AALA20001353

- Difficulty date: August 19, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 14D THOUGHT 17D INOPERATIVE. REPAIRED WIRE AND RECONNECTED LOOSE CONNECTOR. SYSTEM GROUND CHECK NORMAL OPERATION.
